Alert archive / Florida / Wind Advisories in 2011

Wind Advisory 5, NWS Jacksonville, FL

November 18, 2011Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia

NWS Jacksonville, FL issued this wind advisory at Nov 18, 2011, 6:29 AM EST for Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 18, 2011, 6:29 AM EST (11:29 UTC)
Expired
Nov 18, 2011, 6:21 PM EST
In force
12 hr
Issued by
NWS Jacksonville, FL

Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 11:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 11.5 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2011-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2011-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -91 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1668 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-91 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

858 
WWUS72 KJAX 181129
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
629 AM EST FRI NOV 18 2011

FLZ024-025-033-038-GAZ154-166-182300-
/O.CAN.KJAX.LW.Y.0042.000000T0000Z-111119T0000Z/
/O.NEW.KJAX.WI.Y.0005.111118T1129Z-111119T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS
629 AM EST FRI NOV 18 2011

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE
LAKE WIND ADVISORY HAS BEEN CANCELED. 

* EVENT...NORTHEAST TO EAST WINDS 25 TO 30 MPH WITH GUSTS OF 35
  TO 40 MPH WILL CONTINUE.

* TIMING...WINDY CONDITIONS WILL CONTINUE ALONG THE COAST TONIGHT
  AND SAINT JOHNS RIVER BASIN TODAY. WINDS WILL DECREASE THIS
  EVENING. 

* IMPACT...BOATERS IN THE NEAR SHORE WATERS AND DRIVERS OF HIGH
  PROFILE VEHICLES SHOULD EXERCISE CAUTION IN THE ADVISORY AREA.
  SOME MINOR DAMAGE TO TREES AND PROPERTY IS POSSIBLE. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME. 

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE. 

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES. 

STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...
AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...
LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS.

&&

$$

FLZ032-037-GAZ153-165-182300-
/O.CON.KJAX.LW.Y.0042.000000T0000Z-111119T0000Z/
CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE
629 AM EST FRI NOV 18 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* EVENT...NORTHEAST TO EAST WINDS 20 TO 25 MPH WITH GUSTS OF 30
  TO 35 MPH.

* TIMING...WINDY CONDITIONS WILL CONTINUE TODAY...THEN DECREASE
  THIS EVENING. 

* IMPACT...BOATERS IN THE NEAR SHORE WATERS AND DRIVERS OF HIGH 
  PROFILE VEHICLES SHOULD EXERCISE CAUTION IN THE ADVISORY AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

ENYEDI
2 follow-up statements
864 
WWUS72 KJAX 181829 AAA
NPWJAX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
129 PM EST FRI NOV 18 2011

GAZ154-166-190000-
/O.CAN.KJAX.WI.Y.0005.000000T0000Z-111119T0000Z/
/O.EXA.KJAX.LW.Y.0042.000000T0000Z-111119T0000Z/
COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...BRUNSWICK...ST MARYS
129 PM EST FRI NOV 18 2011

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING.
THE WIND ADVISORY HAS BEEN CANCELLED. 

* EVENT...NORTHEAST TO EAST WINDS 15 TO 20 MPH WITH GUSTS OF 30 MPH
  WILL CONTINUE.

* TIMING...WINDY CONDITIONS WILL CONTINUE ALONG THE COAST. WINDS
  WILL DECREASE THIS EVENING.

* IMPACT...BOATERS IN THE NEAR SHORE WATERS AND DRIVERS OF HIGH
  PROFILE VEHICLES SHOULD EXERCISE CAUTION IN THE ADVISORY AREA.
  SOME MINOR DAMAGE TO TREES AND PROPERTY IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

FLZ024-025-033-038-190000-
/O.CON.KJAX.WI.Y.0005.000000T0000Z-111119T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST
129 PM EST FRI NOV 18 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* EVENT...NORTHEAST TO EAST WINDS 25 MPH WITH GUSTS OF 35 MPH WILL
  CONTINUE...MAINLY ALONG THE COAST AND ST JOHNS RIVER AREA.

* TIMING...WINDY CONDITIONS WILL CONTINUE ALONG THE COAST AND
  SAINT JOHNS RIVER BASIN TODAY. WINDS WILL DECREASE THIS EVENING.

* IMPACT...BOATERS IN THE NEAR SHORE WATERS AND DRIVERS OF HIGH 
  PROFILE VEHICLES SHOULD EXERCISE CAUTION IN THE ADVISORY AREA. 
  SOME MINOR DAMAGE TO TREES AND PROPERTY IS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME.

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE.

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES.

STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...
AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...
LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS.

&&

$$

FLZ032-037-GAZ153-165-190000-
/O.CON.KJAX.LW.Y.0042.000000T0000Z-111119T0000Z/
CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE
129 PM EST FRI NOV 18 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* EVENT...NORTHEAST TO EAST WINDS 15 TO 20 MPH WITH GUSTS OF 30
  MPH.

* TIMING...WINDY CONDITIONS WILL CONTINUE TODAY...THEN DECREASE 
  THIS EVENING. 

* IMPACT...BOATERS IN THE NEAR SHORE WATERS AND DRIVERS OF HIGH 
  PROFILE VEHICLES SHOULD EXERCISE CAUTION IN THE ADVISORY AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$
130 
WWUS72 KJAX 182321
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
621 PM EST FRI NOV 18 2011


FLZ024-025-033-038-190030-
/O.CAN.KJAX.WI.Y.0005.000000T0000Z-111119T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST
621 PM EST FRI NOV 18 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
WIND ADVISORY. 

$$

FLZ032-037-GAZ153-154-165-166-190030-
/O.CAN.KJAX.LW.Y.0042.000000T0000Z-111119T0000Z/
CLAY-PUTNAM-INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...
BRUNSWICK...WOODBINE...ST MARYS
621 PM EST FRI NOV 18 2011

...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
LAKE WIND ADVISORY. 

$$

JDS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Nov 18, 3:15 AM EST, 3 hours 14 minutes earlier.

Area forecast discussion, Nov 18, 3:15 AM EST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
315 AM EST FRI NOV 18 2011

...COOL AND WINDY TODAY...

.SHORT TERM...NNE SURGE WILL PUSH ACROSS THE CWA EARLY THIS MORNING.
ISSUED A LAKE WIND ADVISORY FOR OUR COASTAL ZONES AND THE ST. JOHNS
RIVER BASIN THROUGH 7 PM THIS EVENING FOR WINDS 20-25 MPH AND GUSTS
TO 30 MPH. FARTHER INLAND EXPECT BREEZY CONDITIONS. CLOUD COVER WILL
INCREASE FROM THE NNE WITH SCT-BKN STRATOCU ADVECTING OVER THE AREA.
HIGH TEMPS WILL NEAR 60 ACROSS SE GA TO NEAR 70 ACROSS OUR S FL
ZONES.

TONIGHT NE DRAINAGE FLOW WILL FOCUS THE COLDEST TEMPS ACROSS OUR
INLAND ZONES WEST OF JESUP SWD TOWARD JASPER WITH MINS IN THE LOW
40S...WHILE THE COAST WILL STAY WARMER WITH MINS IN THE UPPER 50S
UNDER ONSHORE FLOW AND MORE CLOUD COVER. WE COULD SEE A FEW SHRA
ACROSS OUR NE GA ZONES EARLY SAT MORNING AS COASTAL TROUGH DEVELOPS
OFFSHORE. BY SAT AFTN...LOW STRATUS FROM THE ATLANTIC IS EXPECTED
MOVE INLAND AS TEMPS COOL WITH AREAS OF FOG DEVELOPING DURING THE
EARLY EVENING HOURS.

THE INFLUX OF LOW LEVEL MOISTURE AND ADVECTION OF LOW STRATUS
INLAND...COUPLED WITH LIGHT WINDS WILL PROMOTE LOWERING VSBYS
THROUGH SUN MORNING. A LOW CHANCE OF SHOWERS DEVELOPS OVER OUR SE FL
ZONES THEN PROGRESSES NWD ALONG THE COAST SAT NIGHT INTO SUN AS MORE
AMPLIFIED COASTAL TROUGHING DEVELOPS.

TEMPS OVER THE WEEKEND WILL REBOUND FROM HIGHS IN THE LOW 70S SAT TO
THE UPPER 70S SUN AS CLOUD COVER DECREASES AND DRIER AIR FROM THE N
FILTERS ACROSS THE CWA AND HEIGHTS RISE ALOFT WITH RETROGRADING
UPPER RIDGE. MINS WILL BOUNCE UP FROM THE LOW 40S INLAND SAT MORNING
TO LOW 50S INLAND SUN MORNING.

MON SFC HIGH WILL BUILD OVER THE AREA WITH WARM TEMPS NEARING 80
INLAND. COULD SEE AREAS OF FOG MON MORNING.

.LONG TERM...TUE SFC HIGH PRESSURE DOMINATES EAST OF THE AREA WITH
UPPER RIDGING ACROSS FL. DRY CONDITIONS ARE EXPECTED UNDER PARTLY
CLOUDY SKIES WITH HIGHS IN THE MID/UPPER 70S. TUE NIGHT INTO WED A
SHEARED OUT SFC FRONT MOVES OVER THE SE REGION FROM THE WNW. DEEP
LAYER MOISTURE WILL BE LIMITED...BUT AT THIS TIME IT APPEARS THAT
THERE WILL BE ENOUGH UPPER FORCING AND LOW LEVEL INSTABILITY TO HAVE
A LOW CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS WED INTO WED
EVENING. WED NIGHT INTO THU THE FRONT IS BRIDGED BY HIGH PRESSURE
BUILDING OVER THE MID-ATLANTIC REGION...SIMILAR SCENARIO TO WHAT WE
ARE EXPECTING TONIGHT AND TODAY. A COOLER AND BREEZY ONSHORE FLOW IS
EXPECTED TO DEVELOP THU WHICH WILL RELAX INTO FRI AS THE HIGH TO OUR
NORTH SHIFTS SWD. TEMPS WILL COOL TO NEAR CLIMO VALUES WITH HIGHS IN
THE UPPER 60S TO LOW 70S AND MINS FALLING INTO THE LOW 50S INLAND.

&&

.AVIATION...
NORTHEAST SURGE WILL BRING ALONG WITH IT GUSTY WINDS AT TIMES AND
POSSIBLE MVFR CIGS AND HAVE SHOWN THIS TREND IN THE TAF SET. LOW
LEVEL WIND SHEAR WILL CONTINUE TO BE AN ISSUE EARLY THIS MORNING AT
LOCATIONS BEFORE THE STRONG NE WINDS REACHES THEIR LOCATIONS.
WINDS WILL SUBSIDE AT ALL TAF LOCATIONS AFTER SUNSET THIS EVENING.

&&

.MARINE...
STRONG NORTHEAST SURGE WILL SETTLE OVER THE COASTAL WATERS THIS
MORNING WITH POSSIBLE GUSTS TO GALE FORCE BUT NOT EXPECTED TO BE
FREQUENT ENOUGH FOR GALE WARNINGS. SEAS WILL BUILD TO 7 TO 10 FEET.
REMAINDER OF THE FORECAST PERIOD WILL BE ON SLOWLY SUBSIDING ONSHORE
FLOW OVER THE WEEKEND AND INTO EARLY NEXT WEEK WITH HEADLINES ENDING
OVER THE OFFSHORE WATERS BY SATURDAY NIGHT.

RIP CURRENTS: STRONG NE SURGE WILL PUSH RIP CURRENT RISK QUICKLY TO
HIGH LEVELS WITH BREAKERS BUILDING TO 4 TO 6 FT. STILL UNSURE IF
BREAKERS WILL REACH THE 7 FT CRITERIA...HAVE ISSUED A COASTAL HAZARD
MESSAGE TO HIGHLIGHT THE THREAT TODAY.

&&

.FIRE WEATHER...
NE SURGE OF WINDS WILL QUICKLY MOISTEN THE BOUNDARY LAYER TODAY IN
ALL AREAS EXCEPT INLD SE GA WHERE RH VALUES WILL FALL INTO THE
25-30% RANGE GENERALLY NORTH AND WEST OF ALMA AND WITH E/NE SFC
WINDS AT 15 MPH WITH GUSTS TO 20 MPH HAVE ISSUED A FIRE DANGER
STATEMENT FOR CONDITIONS JUST BELOW RED FLAG CRITERIA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  61  42  70  52 /   0  10  10  10
SSI  60  53  70  61 /  10  20  10  20
JAX  63  51  73  59 /  10  10  10  10
SGJ  65  58  74  64 /  10  10  10  20
GNV  67  51  77  59 /  10  10  10  10
OCF  70  54  79  60 /  10  10  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR CLAY-DUVAL-
     FLAGLER-NASSAU-PUTNAM-ST JOHNS.

GA...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
     CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST SATURDAY NIGHT FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL OUT 20 NM.

&&

ENYEDI/HESS
Hazardous weather outlook, Nov 18, 6:10 AM EST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
610 AM EST FRI NOV 18 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-190245-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
610 AM EST FRI NOV 18 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...LAKE WIND ADVISORY FOR THE COAST AND SAINT JOHNS RIVER BASIN
THROUGH FRIDAY EVENING...

...HIGH RISK OF RIP CURRENTS ALONG THE COAST TODAY...

STRONG NORTH TO NORTHEAST OF 20 TO 25 MPH WITH GUSTS UP TO 35 MPH
ARE EXPECTED THROUGH THIS EVENING ACROSS COASTAL COUNTIES AND ALONG
THE ST. JOHNS RIVER BASIN. A LAKE WIND ADVISORY HAS BEEN ISSUED.
PLEASE REFER TO THE URGENT WEATHER MESSAGE FOR MORE INFORMATION.

ONSHORE FLOW WILL CREATE A HIGH RISK OF CURRENTS TODAY AND RAISE
BREAKER HEIGHTS TO 4 TO 6 FEET. PLEASE REFER TO THE COASTAL HAZARD
MESSAGE AND SURF ZONE FORECAST FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

AN ELEVATED RISK OF RIP CURRENTS CONTINUING THROUGH THE WEEKEND DUE
TO PERSISTENT ONSHORE FLOW.

AREAS OF FOG ARE EXPECTED TO DEVELOP SATURDAY EVENING AND PERSIST
THROUGH SUNDAY MORNING. FOG IS ALSO POSSIBLE SUNDAY NIGHT INTO
EARLY MONDAY MORNING.

SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND WEDNESDAY EVENING
IN ADVANCE OF AN APPROACHING COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ABE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 11:41 PM ESTLake Wind AdvisoryJAXFlagler, Nassau19 hr
Nov 18, 2:44 AM ESTRip Current StatementJAXFlagler, Nassau43 hr

Nearby

Wind Advisories in Florida, 2011Wind Advisories in Georgia, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.